# SDR ASAA2012121893484

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,248 hours, 4,687 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 12967D
- Condition: Faulty
- Location: Ee Bay
- Part time: 15,248 hours, 4,687 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT-SIDE AMBER LIGHT CAME ON IN FLIGHT. QRH ACCOMPLISHED OFF 5 MINS THEN ON AFTER 2 MINS AMBER LIGHT CAME ON. MOVED TO OFF REMAINDER OF FLIGHT.  PERFORMED FIM 30-41-801. BITE TEST OK. FAULT HISTORY HAS WINDOW SENSOR FAULT.  PERFORMED TASK 30-41-811 TO STEP F.2.  SENSOR RESISTANCE OK. BECAUSE OF HISTORY REPLACED WINDOW HEAT CONTROL REF MM 30-41-11 AND L-2 WINDOW EXTENSION CORD PRECAUTIONARY.
